Abstract:
The method of Riccati's equation is applied to find a stability criterion for systems of two first-order linear ordinary differential equations. The obtained result is compared for a particular example with results obtained by the Lyapunov and Bogdanov methods, by using estimates of solutions of systems in terms of the Losinskii logarithmic norms, and by the freezing method.
Keywords:
Riccati's equation, normal and limit solutions, Lyapunov stability, instability, logarithmic norms.
Citation:
G. A. Grigoryan, “Stability Criterion for Systems of Two First-Order Linear Ordinary Differential Equations”, Mat. Zametki, 103:6 (2018), 831–840; Math. Notes, 103:6 (2018), 892–900
\Bibitem{Gri18}
\by G.~A.~Grigoryan
\paper Stability Criterion for Systems of Two First-Order Linear Ordinary Differential Equations
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 831--840
\mathnet{http://mi.mathnet.ru/mzm10637}
\crossref{https://doi.org/10.4213/mzm10637}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3807884}
\elib{https://elibrary.ru/item.asp?id=34940600}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 892--900
\crossref{https://doi.org/10.1134/S0001434618050255}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000436583800025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049150064}
Linking options:
https://www.mathnet.ru/eng/mzm10637
https://doi.org/10.4213/mzm10637
https://www.mathnet.ru/eng/mzm/v103/i6/p831
This publication is cited in the following 2 articles:
S. G. Bulanov, “Kriterii ustoichivosti po Lyapunovu sistem obyknovennykh differentsialnykh uravnenii v multiplikativnoi i additivnoi forme”, Materialy 5 Mezhdunarodnoi konferentsii «Dinamicheskie sistemy i kompyuternye nauki: teoriya i prilozheniya»
(DYSC 2023). Irkutsk, 18-23 sentyabrya 2023 g., Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 234, VINITI RAN, M., 2024, 108–117
Gevorg A. Grigorian, “Stability criteria for systems of two first-order linear ordinary differential equations”, Mathematica Slovaca, 72:4 (2022), 935